# SDR IPXA13177928

- Difficulty date: April 21, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A6060847016500
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FLOOR PANEL, POS 11L.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-16407-E.
